• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Lithium , wellbutrin

tootall09

SF Supporter
#1
Anyone have any experience with these ?

Been on lithium for 2 months had the mg. Raised after a month. The wellbutrin been on for a month.

At first I had some twitches in my arms and legs an face but after a couple days went away. Did the same when raised the dosage then went away one thing that stayed the same was it felt like my heart was beating hard like I can feel the beat in the head. And now today I feel shaky.

So I guess has this happened to you?
 
#2
I don't have any experience with these drugs. If you haven't let the prescriber know about these side effects/symptoms, it's probably a good idea.

I know that wellburtrin is a stimulant. It might be what is causing you to feel shaky.

If you are otherwise feeling good and feeling like the medication is overall helpful, you might want to continue.

Wellbutrin might be easily replaced with some other medication if you don't like it
 
#4
Don't know anything about Lithium but wellbutrin really helps me. I was feeling really horrible before i started taking it and it makes thing tolerable to good. Depends on whats going on. The first time i took it i did feel a kind if high. But that went away and it just helped my mood.
 

DrownedFishOnFire

Back into the wild where I belong. Out of your way
Staff Alumni
SF Supporter
#5
Ive taken both in the past but not together. Wellburtin made me aggressive

Lithium cant really say if it was driectly from it or other meds I was on

Make sure you are ok on potassium and drink plenty of fluids as when I was dehydrated my heart was pulsating with my entire body.
 
#6
Meds are strange because everyone reacts to them differently. There have been meds that worked for me that others had bad reactions. I am currently taking Welbutrin (have been for a long as I can remember because it has the lowest side effects and seems to be the most stable of the meds I take). My dr has me on Seroquel but even after increasing it, i have been having a really hard time. She mentioned moving to lithium which I am a bit nervous about. Ive read and heard different reactions...some which it helped while others it was a nightmare. I am basically at the point (as with many meds out there) where I ask myself are the side effect risks worth it. In my situation where im having some seriously dark thoughts, it probably is. Still makes me nervous though. I have to schedule an appt with the dr soon because of what im going through now. Sorry, I may have digressed a bit. Anyway, i haven't tried both together but I may be very very soon. Interested in what people have to say about the combo as well.
 

Magalee

Hold on to hope
#7
Started on Wellbutrin a month ago. It has helped a lot. Gives me more energy.

Only problem is I wake up really early, like 2 in the morning, and have hard time getting back to sleep. So my brain says , "oh, you're up. Here's all the things that are wrong in your life to think about!"

I didn't want an antidepressant that would cause weight gain. I've lost weight while taking it, so I'm glad of that.
 

tootall09

SF Supporter
#8
I've noticed that too but not as severe usually I wake up 1 to 2 hours before my alarm goes off so that kinda sucks , but I guess it's better than sleeping 12 to 14 hours a day
 

tootall09

SF Supporter
#10
Eh maybe a little bit it , it's harder to figure out what I want to eat now or what to do .Before there would be days I would wake up and just go go go without meals if I was super focused on a task.
 

Magalee

Hold on to hope
#11
I see, I guess that was the mania before meds and now the lithium is toning it down. I don't have bipolar, but my son does.
 

tootall09

SF Supporter
#12
Yeah I just got diagnosed back in February. At first I was like noway then I did some research and it kinda makes since. Now I'm like maybe.
 

Magalee

Hold on to hope
#13
Yeah I just got diagnosed back in February. At first I was like noway then I did some research and it kinda makes since. Now I'm like maybe.
Yeah, my son was just diagnosed a few weeks ago. I was surprised but he wasn't. I had no idea he wasn't sleeping at nights while manic. He didn't tell me. So it good to know and hopefully your meds will help. He is on divalproex but that may be the generic name. It helped him from day one.
 

Please Donate to Help Keep SF Running

Total amount
$260.00
Goal
$255.00
Top